... up to 10-15 pills a day sometime's more! I'm really scared and sick of this drug but I can't seem to handle the withdrawls well enough to function and take care of my daily responsibilities. Does anyone know any methods beside's dosing down or anything else that helps with withdrawl symtoms? I take 800mg ibuprofin when I'm forced to withdrawl but that doesn't help much. Would a laxative clean my system out fast? any help greatly appreciated. Thanks
24 Apr 2010
i havent had to go through withdrawal on tramadol, but a much serious drug or drugs. i was on vicodin and oxycodone on the highest dose available for 3.5 years. my doctor tried the step down method with less dose - i just took more pills, then he tried less pills and dose i would run out early and look to the streets,friends,online pharmacys etc. if i had to do again i would amit myself into the hospital so your doctor can treat you and bring you down, less likely to fail and they have medication to help with withdrawls
24 Apr 2010
I've had some experience with Tramadol as well, although it wasn't a high dosage and I could tell straight off that it was one of the many meds that cause me to have seizures. I found this thread which is quite long which I thought you might find helpful. Any drug I've gone off has been managable as long as it's done in a slow enough time frame. I personally have used Charcoal (you'd have to study up on that one some and talk to your doctor) and still use Epsom salts in a bath to help my body get rid of toxins. (just something to consider)
12 Apr 2012
I used to think I was on alot of tramadol, until I've read these posts. How did you get on so much? On your own or did a dr prescribe that much? I know of only one sure way of getting off any addictive med and that is by weaning off. If the way you do it is still causing major withdrawal then you have to do it slower. When I weaned off methadone I did it a very tiny amount down every 4 days. That is, take a dose a tiny bit smaller, then take that same dose for the next few days, then decrease another tiny bit and repeat. I would really like to understand why you take so much. I'm tired of being called an addict and need some insight.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My boyfriend was addicted to lortabs but for the last 2 years has been taking tramadol on and off for shoulder pain and has had 6 seizures. He says ...
3 answers • 3 Nov 2010
My seizures started at age 19 when I was electrocuted while cleaning some equipment at work. My first seizure was the day I was elect. I have had ...
8 answers • 18 Oct 2012
I have been taking it for 4 years. I take antidepressants for seizures because i read the barbitals i was given were highly addictive, and i had a ...
3 answers • 26 May 2013
The medication used to work for me with little to no side effects, but now it always feels like im having minor seizures and i dont understand why ? ...
3 answers • 3 Apr 2014